# SDR 2001UALA00401

- Difficulty date: April 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 66 hours, 29 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 711TS06Y
- Part serial: 1398
- Condition: Failed
- Location: Nlg Steering
- Part time: 73 hours, 32 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST NOSE WHEEL STEERING AND BRAKING CONTROL. SUPPLEMENTAL DATA UPDATE REPLACED CAPTAINS STEERING TILLER.  OPS CHECKS OK.
